American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 100 found      Go to page: 1 2 3 4

[61] Lasse Borup and Morten Nielsen. Approximation with wave packets generated by a refinable function. Proc. Amer. Math. Soc. 133 (2005) 2409-2418. MR 2138884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Koichi Saka. Scaling exponents of self-similar functions and wavelet analysis. Proc. Amer. Math. Soc. 133 (2005) 1035-1045. MR 2117204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Peter G. Casazza, Ole Christensen, Alexander M. Lindner and Roman Vershynin. Frames and the Feichtinger conjecture. Proc. Amer. Math. Soc. 133 (2005) 1025-1033. MR 2117203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Qiyu Sun. Local dual and poly-scale refinability. Proc. Amer. Math. Soc. 133 (2005) 1175-1184. MR 2117220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Bin Han, Thomas P.-Y. Yu and Yonggang Xue. Noninterpolatory Hermite subdivision schemes. Math. Comp. 74 (2005) 1345-1367. MR 2137006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Kanghui Guo, Demetrio Labate, Wang-Q Lim, Guido Weiss and Edward Wilson. Wavelets with composite dilations. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 78-87. MR 2075899.
Abstract, references, and article information   
View Article: PDF

[67] Akram Aldroubi, David Larson, Wai-Shing Tang and Eric Weber. Geometric aspects of frame representations of abelian groups. Trans. Amer. Math. Soc. 356 (2004) 4767-4786. MR 2084397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Charles K. Chui and Qingtang Jiang. Balanced multi-wavelets in $\mathbb R^s$. Math. Comp. 74 (2005) 1323-1344. MR 2137005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Wenchang Sun and Xingwei Zhou. Density of irregular wavelet frames. Proc. Amer. Math. Soc. 132 (2004) 2377-2387. MR 2052416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] I. E. Maksimenko and M. A. Skopina. Multivariate periodic wavelets. St. Petersburg Math. J. 15 (2004) 165-190. MR 2052130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Carlos A. Cabrelli, Christopher Heil and Ursula M. Molter. Self-similarity and multiwavelets in higher dimensions. Memoirs of the AMS 170 (2004) MR 2052893.
Book volume table of contents   

[72] Joel Glenn. A continued fraction analysis of periodic wavelet coefficients. Proc. Amer. Math. Soc. 132 (2004) 1367-1375. MR 2053341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Bin Han, Thomas P.-Y. Yu and Bruce Piper. Multivariate refinable Hermite interpolant. Math. Comp. 73 (2004) 1913-1935. MR 2059743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Mark A. Pinsky. Integrability of the continuum wavelet kernel. Proc. Amer. Math. Soc. 132 (2004) 1729-1737. MR 2051134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Bin Han and Qun Mo. Tight wavelet frames generated by three symmetric $B$-spline functions with high vanishing moments. Proc. Amer. Math. Soc. 132 (2004) 77-86. MR 2021250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Wenchang Sun and Xingwei Zhou. Reconstruction of functions in spline subspaces from local averages. Proc. Amer. Math. Soc. 131 (2003) 2561-2571. MR 1974656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Sharon Schaffer Vestal and Eric Weber. Orthonormal wavelets and shift invariant generalized multiresolution analyses. Proc. Amer. Math. Soc. 131 (2003) 3089-3100. MR 1993218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Rong-Qing Jia. Convergence rates of cascade algorithms. Proc. Amer. Math. Soc. 131 (2003) 1739-1749. MR 1955260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Marcin Bownik. Anisotropic Hardy spaces and wavelets. Memoirs of the AMS 164 (2003) MR 1982689.
Book volume table of contents   

[80] Wenchang Sun and Xingwei Zhou. Irregular Gabor frames and their stability. Proc. Amer. Math. Soc. 131 (2003) 2883-2893. MR 1974346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Anna L. Mazzucato. Besov-Morrey spaces: Function space theory and applications to non-linear PDE. Trans. Amer. Math. Soc. 355 (2003) 1297-1364. MR 1946395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] G. Cassinelli and E. De Vito. Square-integrability modulo a subgroup. Trans. Amer. Math. Soc. 355 (2003) 1443-1465. MR 1946399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Charles K. Chui and Qiyu Sun. Tight frame oversampling and its equivalence to shift-invariance of affine frame operators. Proc. Amer. Math. Soc. 131 (2003) 1527-1538. MR 1949883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Rob Stevenson. A stable, direct solver for the gradient equation. Math. Comp. 72 (2003) 41-53. MR 1933813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Thomas Sauer. Polynomial interpolation, ideals and approximation order of multivariate refinable functions. Proc. Amer. Math. Soc. 130 (2002) 3335-3347. MR 1913013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Ziemowit Rzeszotnik and Darrin Speegle. On wavelets interpolated from a pair of wavelet sets. Proc. Amer. Math. Soc. 130 (2002) 2921-2930. MR 1908915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Ahmed I. Zayed. Construction of orthonormal wavelets using Kampé de Fériet functions. Proc. Amer. Math. Soc. 130 (2002) 2893-2904. MR 1908912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Hartmut Führ. Admissible vectors for the regular representation. Proc. Amer. Math. Soc. 130 (2002) 2959-2970. MR 1908919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Akram Aldroubi and Qiyu Sun. Locally finite dimensional shift-invariant spaces in $\mathbf{R}^d$. Proc. Amer. Math. Soc. 130 (2002) 2641-2654. MR 1900872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Raquel G. Catalán. Oversampling and preservation of tightness in affine frames. Proc. Amer. Math. Soc. 130 (2002) 1031-1034. MR 1873776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 100 found      Go to page: 1 2 3 4